If you need an accessible version of this item please contact JSTOR User Support

A Combinatorial Proof That Σ k3 = (Σ k)2

Robert G. Stein
Mathematics Magazine
Vol. 44, No. 3 (May, 1971), pp. 161-162
DOI: 10.2307/2688231
Stable URL: http://www.jstor.org/stable/2688231
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162